MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COMPELLA BARIATRIC BED

BAXTER HEALTHCARE CORPORATION COMPELLA BARIATRIC BED
Model Number P7800A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, baxter technician ran a function test on the siderails.The baxter technician thoroughly inspected the bed and was unable to duplicate the reported issue.The bed functioned as designed.However, if the reported event of siderail latch but gives out if force is used were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.
 
Event or Problem Description
A other health care professional contacted technical service to report that compella rent us scale pd ppm siderail was false latching.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.

Brand Name
COMPELLA BARIATRIC BED
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25408790
Report Number1824206-2026-01291
Device Sequence Number13429133
Product Code OSI
UDI-Device Identifier00887761000902
UDI-Public(01)00887761000902(11)161027
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP7800A
Device Catalogue NumberP7800ARENT01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown